# SDR AALA201804179017

- Difficulty date: April 14, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 15,509 hours, 6,024 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Missing
- Location: Assist Handle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 CABIN DOOR ASSIST HANDLE COVER MISSING. INSTALLED THE COVER. OPS CHECKED GOOD.
